# SDR DALA2024041504442

- Difficulty date: April 14, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,233 hours, 3,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

L4 DOOR VERY HARD TO LOCK HANDLE.  LUBRICATED THE LOCK HANDLE, OPS CHECK OF L4 DOOR GOOD IAW AMM 52-13.
